# SDR UIEA2019071004724

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,262 hours, 22,987 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMB RCVD EICAS MESSAGE "FWD EQUIP OVHT" EICAS MSG EXTINGUISHES AND RETURNED, THEN BACK ON COMPLETE FLIGHT WITH EQUIP COOLING SELECTOR IN STBY.( PERFORMED FIM 21-58 FT 873 EQUIP COOL SYS BITE NO FAULT FOUND OVHT DUE TO EXTERNAL TEMP ON GROUND IN KWI SYSTEM OPS CK NORMAL. )
